buy venlafaxine xr
buy venlafaxine xr
A 17 years old boy Mr. S.G (Patient identification no- 13252) visited Life Force on 28/01/10 for the treatment of Vitiligo.
He had vitiligo since 3 months which presented as 2 small spots on waist region and one small spot on the back. On examination under woods lamp it was found that there were two more upcoming spots on the face, which were not otherwise visible to the naked eye.
He had not used medicines in any form. In family history it was found that his grandfather had extensive vitiligo. There was no history of hypothyroidism in the family.
He had marked craving for spicy food. Thermally he could not tolerate cold weather.
Emotionally he was very sensitive and obstinate. He was very active and liked dancing and music. He wanted to pursue dancing as a career; however his parents did not support him. They wanted him to study engineering.
After studying the case in details, Dr. Rajesh Shah prescribed him our research based medicines along with his constitutional medicine.
At the 4 months follow up Mr. S.G reported that the spots on the waist and back had reduced but new spots on face had appeared. He was examined under woods lamp again which showed sporadic impending spots, on various parts of the body which suggested that the disease was very active.
Dr Shah consoled the patientï¿½s parents and advised them not to count the spots regularly as it would affect the self confidence of the patient.
At the 8-month follow-up Mr. S.G reported that all the old spots were better by 100% but new spots had kept coming. However the rate of spread of the disease decreased by 75%.
At the 12-month follow-up, Mr. S.G reported that all the old spots on waist, back and face were better by 100%. The spread of disease had stopped. He had not noticed any new spots since 2 months. Dr Shah advised him to continue the medicines for 6 months.
At the 1.6 years follow-up, Mr. S.G reported that no new spots developed in last 6 months. All the old spots had re-pigmented successfully. He was advised to stop the medicines.
(Uploaded on 4th Oct 2011 by Dr. SNB)